Ativan, Zoloft effects Sex drive?

Im about one week contained by taking Ativan .5mg and zoloft 50 mg for Anxiety and depression. I normally enjoy a strong sex drive, but not after I started taking these pills. I cant even get an erection. My doctors department is closed right now, but will call upon them monday concerning this. Will my sex drive return? What pill is causing? Any insight , please support!

Answer:
http://www.webmd.com/drugs/mono-8095-ser...

This is the list of side-effects for Zoloft. It say you should see your doctor if you have a decrease sex drive.

http://www.webmd.com/drugs/drug-6685-ati...

This is a listo f side-effects for Ativan.

It doesn't say lessening in sex drive. So, the Zoloft is your problem.
The pills could unbelievably well be the grounds of your sexual issues. Most likely the anti-depressant but ativan could be contributing to the issue.
Zoloft is indeed the culprit. It is in actual fact one of the more common side effects of this medication. There are other anti-depressants on the bazaar that do not decrease your sex drive approaching Zoloft does. You should ask your physician if something like Wellbutrin (also used for depression and have a much lower incidence of causing sexual side effects) is right for you
  • What is your favorite drug and why?
  • Is LiOH soluble or insoluble?
  • Any Pharmacist Out there that can help me?
  • If food was contaminated with botulism, would you be able to detect it by taste?
  • How can you tell that a stethoscope is a sprague rappaport type scope?
  • Can technology be able to replace our GI tract?
  • Would you have.?
  • Plz tell me about the levels of the medical education!(in u.s)?
  • What new medical equipments have been discovered in the 21st Century?
  • Question about drug test?
  • Wrist measuring Automatic Portable Blood Pressure Monitor?
  • I have a broken Ulna and it is not healing!?
  • Good Textbook contained by Biostatistics?